MAUDE Adverse Event Report: CAREFUSION, INC PLEURX PLEURAL CATHETER KIT; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX PLEURAL CATHETER KIT; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7000B
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0205, patient problem code: f27.H10: d4 (expiration date: 07/2026) month and year.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that 2 each of item: 50-7000b had water damage when delivered.Rcc received a complaint via community.The customer called in and reported that item 2 each of item: 50-7000b had water damage when delivered.They are requesting a return and credit.1.Could you please provide a further description of the issue? item shows water stains on the package.2.What was the impact to the patient? no.3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.4.Can you please provide the lot number associated with reported issue? 0001582626.5.Can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2024.6.Are you able to provide photos of the damaged items? yes.7.Can you describe the external condition of the box upon receipt, any signs of mishandling? i can not.8.Did you notice any unusual sounds or shifting inside the box when handling it? no.9.Can you describe any damage found to the items inside (including quantity/cases/shelf pack affected?) no, we did not open the product.10.Could you please confirm if there is any issue with product or this is a service issue? i cannot, end user stated that they could not guarantee the sterility of the item.
 
Additional Manufacturer Narrative
H10: (b)(4) follow-up emdr for device evaluation: three photos sample were provided to our quality team for evaluation.Through visual inspection, it was observed that the two trays pictured have sustained significant damage; therefore, the reported failure mode was confirmed.We are unable to confirm a sterile barrier breach or determine how the product was damaged.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001582626 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.The sterilization record was reviewed and there was no damage or deviations reported.Based on the available information we are not able to identify a root cause at this time.Distribution has been notified of the failure.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that 2 each of item 50-7000b had water damage when delivered.Verbatim: rcc received a complaint via community.The customer called in and reported that item 2 each of item 50-7000b had water damage when delivered.They are requesting a return and credit.1.Could you please provide a further description of the issue? item shows water stains on the package.2.What was the impact to the patient? no.3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.4.Can you please provide the lot number associated with reported issue? 0001582626.5.Can you please provide an exact date of event in format dd-mmm-yyyy? 10/04/2024.6.Are you able to provide photos of the damaged items? yes.7.Can you describe the external condition of the box upon receipt, any signs of mishandling? i can not.8.Did you notice any unusual sounds or shifting inside the box when handling it? no.9.Can you describe any damage found to the items inside (including quantity/cases/shelf pack affected?) no, we did not open the product.10.Could you please confirm if there is any issue with product or this is a service issue? i cannot, end user stated that they could not guarantee the sterility of the item.

Brand Name
PLEURX PLEURAL CATHETER KIT
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20516245
Report Number1625685-2024-00114
Device Sequence Number8559434
Product Code DWM
UDI-Device Identifier10885403075971
UDI-Public(01)10885403075971(11)240812(17)260731(10)0001582626
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number50-7000B
Device Lot Number0001582626
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown